# SDR MALA040540

- Difficulty date: August 18, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 16,352 hours, 18,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: M4401D8A
- Part serial: 663
- Condition: Odor
- Location: Air Conditioner
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO YKF NOTICED A SLIGHT ODOR OF SOMETHING POSSIBLY BURNING.  AFTER SHUTTING DOWN AT YKF OPENED THE COCKPIT DOOR AND FOUND A NOTICABLY STRONG ODOR IN THE CABIN.  MAINTENANCE FROM LP 1033139 REMOVED AND REPLACED MOTOR SUPP AC, RAN SUPP AC OPS CHECK GOOD, NO ODOR AT THIS TIME.  S/N OFF 663, SN ON 269.
